Follow
John Smillie
John Smillie
Verified email at math.cornell.edu
Title
Cited by
Cited by
Year
Ergodicity of billiard flows and quadratic differentials
S Kerckhoff, H Masur, J Smillie
Annals of Mathematics 124 (2), 293-311, 1986
4321986
Polynomial diffeomorphisms of C2: currents, equilibrium measure and hyperbolicity
E Bedford, J Smillie
Inventiones mathematicae 103 (1), 69-99, 1991
3251991
Polynomial diffeomorphisms of C^ 2, IV: The measure of maximal entropy and laminar currents
E Bedford, M Lyubich, J Smillie
arXiv preprint math/9205210, 1992
2751992
Hausdorff dimension of sets of nonergodic measured foliations
H Masur, J Smillie
Annals of Mathematics 134 (3), 455-543, 1991
2111991
Polynomial diffeomorphisms of 𝐶². II. Stable manifolds and recurrence
E Bedford, J Smillie
Journal of the American Mathematical Society 4 (4), 657-679, 1991
2091991
Polynomial diffeomorphisms ofC2 III. Ergodicity, exponents and entropy of the equilibrium measure
E Bedford, J Smillie
Mathematische Annalen 294 (1), 395-420, 1992
1801992
Billiards on rational-angled triangles
R Kenyon, J Smillie
Commentarii Mathematici Helvetici 75, 65-108, 2000
1752000
Uniform distribution of horocycle orbits for Fuchsian groups
SG Dani, J Smillie
1391984
Competitive and cooperative tridiagonal systems of differential equations
J Smillie
SIAM journal on mathematical analysis 15 (3), 530-534, 1984
1341984
Quadratic differentials with prescribed singularities and pseudo-Anosov diffeomorphisms
H Masur, J Smillie
Commentarii Mathematici Helvetici 68, 289-307, 1993
1151993
Distribution of periodic points of polynomial diffeomorphisms of C^ 2
E Bedford, M Lyubich, J Smillie
arXiv preprint math/9301220, 1993
971993
Polynomial diffeomorphisms of C2. VIII: Quasi-expansion
E Bedford, J Smillie
American journal of mathematics 124 (2), 221-271, 2002
942002
Real polynomial diffeomorphisms with maximal entropy: Tangencies
E Bedford, J Smillie
Annals of mathematics, 1-26, 2004
882004
Polynomial Diffeomorphisms of C2: VI. Connectivity of J
E Bedford, J Smillie
Annals of mathematics, 695-735, 1998
781998
Characterizations of lattice surfaces
J Smillie, B Weiss
Inventiones mathematicae 180 (3), 535-557, 2010
752010
Dynamical systems, ergodic theory and applications
LA Bunimovich, SG Dani, RL Dobrushin, MV Jakobson, IP Kornfelʹd, ...
Springer Science & Business Media, 2000
752000
Minimal sets for flows on moduli space
J Smillie, B Weiss
Israel Journal of Mathematics 142, 249-260, 2004
742004
The dynamics of Rayleigh quotient iteration
S Batterson, J Smillie
SIAM journal on numerical analysis 26 (3), 624-636, 1989
661989
Polynomial diffeomorphisms of C2: V. critical points and Lyapunov exponents
E Bedford, J Smillie
The Journal of Geometric Analysis 8, 349-383, 1998
641998
Polynomial diffeomorphisms of : VII. Hyperbolicity and external rays
E Bedford, J Smillie
Annales scientifiques de l'Ecole normale supérieure 32 (4), 455-497, 1999
611999
The system can't perform the operation now. Try again later.
Articles 1–20